MathSciNet Relay Station
MathSciNet bibliographic data
MR284440 (44 #1666) 14.20
Pjateckiĭ-Šapiro, I. I.; Šafarevič, I. R. Torelli's theorem for algebraic surfaces of type ${\rm K}3$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 35 1971 530–572.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement